# SDR AALA20131214001

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 66,924 hours, 35,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR TO FWD SIDE 1361 FRAME AT LONGERON 2 RT.  INSTALLED DOUBLER IAW SRM 51-70-02 PAGES 2 & 4.
